An intelligent selection method based on game theory in heterogeneous wireless networks

Salih, Y.K. and See, O.H. and Ibrahim, R.W. (2016) An intelligent selection method based on game theory in heterogeneous wireless networks. Transactions on Emerging Telecommunications Technologies, 27 (12). pp. 1641-1652. ISSN 2161-3915

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1002/ett.3102

Abstract

In next-generation networks, users can optimize the choice with seamless transfer of different access technologies to maximize cost saving and improve quality of service. In such heterogeneous wireless environments, users equipped with multimode wireless devices that can access rich media services via one or more access networks. These networks may differ in terms of monetary cost, coverage range, technology, available bandwidth, energy usage and so on. The new challenge faced by network operators is to ensure users always connect to the best available network, whenever they want and wherever they are or another word to stay Always-Best-Connected. Therefore, a new intelligent method is proposed here to optimize vertical handover in selection processes to ensure Always-Best-Connected in heterogeneous wireless networks. The proposed solution identifies a new game network selection model for choosing the best connections from different candidate wireless networks. The selected network should satisfy the typical user demands. The proposed selection model is implemented by using the non-cooperative game model. The proposed solution is evaluated through in-depth analysis and simulation-based testing. Results clearly prove that the proposed solution exhibits the highest performance compared with other solutions.

Item Type: Article
Uncontrolled Keywords: BandwidthGame theory; Heterogeneous networks; Quality of service; Radio systems; Wireless networks
Subjects: Q Science > QA Mathematics
T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 07 Sep 2017 06:27
Last Modified: 07 Sep 2017 06:27
URI: http://eprints.um.edu.my/id/eprint/17739

Actions (login required)

View Item View Item